# SDR UIEA2023070600716

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - MAIN DECK CGO FLOOR SUBSTITUTE SEAT TRACK AT STA 990 LBL 75( 1) REMOVED THE EXISTING PART IAW SRM 51-40-02-0G-0 REV 98. 2) REPAIRED DAMAGE AREA IAW SRM 53-00-52-2R-13 REPAIR 13 REV 98. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
